MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue was isolated to a faulty circulation pump.The arctic sun 5000 was evaluated upon receipt.(arctic sun 5000) no error code observed.During the evaluation it was found that the circulation pump had failed.Circulation pump was replaced.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.(b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when attempting to replace the circulation water, the arctic sun device did not begin suction.After leaving it for about 2¿3 minutes, suction started.Once suction was completed and the tank water level reached ¿5,¿ the device was operated in manual mode at 25°c for 20 minutes, 4°c for 10 minutes, and 40°c for 20 minutes.During this operation, the suction pressure was ¿6.9 psi, and the flow rate exceeded 3 l/min.After stopping the device once and operating it again in manual mode, the negative pressure dropped to ¿0.1 psi.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25074166
Report Number1018233-2026-02947
Device Sequence Number10689262
Product Code DWJ
UDI-Device Identifier00801741080142
UDI-Public(01)00801741080142(11)140901
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown